Welcomes and introductions
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

Hi, my name is roger60!

roger60roger60 Member Posts: 1 Listener
Hello ,im Roger and 5 wks ago had a stroke and brain bleed and levetiracetam lupin not doing anything.24 hr a day headaches ,having to wear sunglasses as affected by light.can they increase from 2 tablets or dosage 500m

Replies

  • JennysDadJennysDad Member Posts: 2,308 Pioneering
    Hello Roger, @roger60, and a warm welcome to the community. We're glad to have you with us but very, very sorry to hear of your suffering.
    You seem - forgive me if I've misunderstood - to be asking if your dose of levetiracetam lupin can be increased? I am afraid only your GP can give you that information.

    You are in a safe place and among friends here, Roger. Whatever experiences you are going through, whatever your troubles are, you will almost certainly find people here who have experienced something similar, who care and can empathise with you. Don't hesitate to talk to us, to ask us questions or to tell us anything about yourself. The better we get to know you and how you feel, the more easily we may find ways to help you.
    Warmest best wishes to you,
    Richard

  • Pippa_AlumniPippa_Alumni Scope alumni Posts: 5,851 Disability Gamechanger
Sign in or join us to comment.